MathSciNet Relay Station
MathSciNet bibliographic data
MR2478814 53C23 (46B03 68Q17 68W25)
Pansu, Pierre Plongements quasiisométriques du groupe de Heisenberg dans $L^p$, d'après Cheeger, Kleiner, Lee, Naor. (French) [Quasi-isometric embeddings of the Heisenberg group in $L^p$, following Cheeger, Kleiner, Lee, and Naor] Actes du Séminaire de Théorie Spectrale et Géométrie. Vol. 25. Année 2006–2007, 159–176, Sémin. Théor. Spectr. Géom., 25, Univ. Grenoble I, Saint-Martin-d'Hères, 2008.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement